# SDR MWEA00783

- Difficulty date: September 6, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 62,893 hours, 37,315 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Restricted
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

MKE - FLT 3 - DURING TAXI CHECK OF FLIGHT CONTROLS, THE RUDDER TRAVEL FELT RESTRICTED IN BOTH DIRECTIONS.  MAINTENANCE COULD NOT DUPLICATE THIS DISCREPANCY.  PERFORMED INSPECTION AND CHECK.  (X)
